Literals
- ou:editorial
- Universidad de Barcelona
- fabio:hasPublicationYear
- 1991
- dcterms:contributor
- Fernández Castillo, Jesús María
- vivo:identifier
- 1991-376
- bibo:issn
- 0010-0757
- bibo:page_range
- 147 - 156
- dcterms:publisher
- Collectanea mathematica
- ou:tipoPublicacion
- Article
- dcterms:title
- Fréchet interpolation spaces and Grothendieck operator ideals
- ou:urlDialnet
- bibo:volume
- 42
Typed Literals
- dcterms:created
- 2009-01-08T00:00:00 (xsd:dateTime)
- dcterms:modified
- 2022-05-30T00:00:00 (xsd:dateTime)
Inverse Relations
- Has related: ou:tienePublicacion
